Article (Scientific journals)
Note sur une transformation birationnelle de l'espace
Godeaux, Lucien
1959In Bulletin de la Classe des Sciences. Académie Royale de Belgique, 45, p. 432-440
Editorial Reviewed verified by ORBi
 

Files


Full Text
transformation birationnelle.pdf
Publisher postprint (1.88 MB) Creative Commons License - Attribution, Non-Commercial, No Derivative
pdf provenant de Persée
Download

All documents in ORBi are protected by a user license.

Send to



Details



Keywords :
Surfaces cubiques; Système homaloïdal; Transformation birationnelle
Abstract :
[fr] Construction d'une transformation birationnelle de l'espace en partant d'un système homaloïdal formé des surfaces cubiques passant par une quartique gauche de seconde espèce et touchant un plan en un point.
Disciplines :
Mathematics
Author, co-author :
Godeaux, Lucien ;  Université de Liège - ULiège
Language :
French
Title :
Note sur une transformation birationnelle de l'espace
Publication date :
1959
Journal title :
Bulletin de la Classe des Sciences. Académie Royale de Belgique
ISSN :
0001-4141
Publisher :
Académie Royale de Belgique, Bruxelles, Belgium
Volume :
45
Pages :
432-440
Peer reviewed :
Editorial Reviewed verified by ORBi
Available on ORBi :
since 20 February 2024

Statistics


Number of views
5 (0 by ULiège)
Number of downloads
9 (0 by ULiège)

OpenAlex citations
 
0

Bibliography


Similar publications



Contact ORBi